# SDR EIAA980293

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Misrepaired
- Location: Bs 515
- Part time: 50,510 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PHX - DURING C-CHECK, MAIN CABIN CUSP WEB AT FS 515 LBL 56 WAS FOUND TO HAVE AN IMPROPER REPAIR INSTALLED PER SRM.  REPAIRED PER SRM 53-01 FIG 4.  (M)
